MENU

You are here

Publications

Export 15 results:
Filters: First Letter Of Last Name is V and Author is Giovanni Vidossich  [Clear All Filters]
Journal Article
Vidossich G. On the asymptotic behaviour of solutions to Pazy\\\'s class of evolution equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/276
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Vidossich G. A correction and an extension of Stampacchia's work on the geometric BVP. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35023
Vidossich G. A criterion for he existence of maximal solutions of strongly nonlinear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/161
Vidossich G. A general existence theorem for boundary value problems for ordinary differential equations. Nonlinear Anal. 15 (1990), no. 10, 897--914 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/632
Vidossich G. Hyperbolic equations as ordinary differential equations in Banach spaces. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/773
Vidossich G. On the obstacle problem for strongly nonlinear elliptic equations. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/162
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171-179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/631
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations (Revised version). Nonlinear Anal. 13 (1989), no. 10, 1171-1179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/662
Vidossich G. Solving Honig generic problem about Volterra integral equations. Bull. Polish Acad. Sci. Math. 44 (1996), no. 4, 495--498 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/941
Vidossich G. Three uniqueness theorems for strongly non-linear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/167
Vidossich G. Towards a theory for periodic solutions to first order ordinary differential equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/295
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332
Vidossich G. Uniqueness and multiplicity of periodic solutions to first order ordinary differential equations. Not Found [Internet]. 0 . Available from: http://hdl.handle.net/1963/321

Sign in